Jump to content
Important Survey - Please Participate ×

Do stimulants for add effect benzo healing?


[Sa...]

Recommended Posts

Hi everyone i am currently 2 months and 3 days benzo free :yippee: and doing SOO much better, The only thing lingering is mental depression (which i never had before benzos) Its intermediate depression comes in tiny waves and it will hit and i will start to dwell and feel sad for no apparent reason and it seems to make me dwell and blame the closest thing to me for "causing the depression" and i seem to believe it at the time too. Which is starting to scare me because the next day i will be completely fine when the day before i was in tears about some problem or situation/life circumstances... Has any was had this before :-[?? Another thing is 1 month before i took my last benzo i decided to stop taking my Aderall which i have been taking for 2 years straight thinking it was the cause off all my bazar symptoms. So i quite that cold turkey and felt really tired for a few days then was back to normal...But soon after i realized i was getting all the symptoms still even a month after stoping the aderall. So that is when i stopped the benzos cold turkey too (very bad idea i know) And All hell broke loose i felt all the symptoms i was having x10 after that. So just recently about 2 weeks ago when things started to kinda level out and the withdrawal symptoms seemed to simmer down except the depression (although it's not nearly as intense as the first 2 weeks off) i started taking a very low dose of Aderall again (5 mg) due to my ADD. So if any one knows or could tell me if this would effect the GABA receptors from healing?? Like i stated earlier compared to the hell i went through the first month off benzos i'm soo much better and the depression is not nearly as intense but still really bothers me. I would be 100% healed if the intermediate depression would just go away. Im starting to worry because i was on a extremely low dose of Ativan for only 4 months and i was literally always taking chips and crumbs once every 3 days or so when i couldn't sleep or i felt anxiety coming on. The sad thing about all of this is i started taking the Ativan only because i would take my Aderall to late in the day often and due to that i could never sleep and would cause insomnia and it became a vicious cycle...And the anxiety/panic and depression only started AFTER i took the first Ativan... I was completely clueless. 
Link to comment
Share on other sites

I don't have ADD and I'm taking any meds that are stimulants. However, during my c/t I have quit drinking my one daily cup of coffee each morning. I don't need the caffeine, which means no soda with caffeine. I'm not sure how it would affect me, but I'm taking taking any chances...

 

Tucson

Me on Day 21 of a "reinstated c/t":  :o

Link to comment
Share on other sites

×
×
  • Create New...